# SDR CALA2024012400224

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 74,354 hours, 27,938 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 7414
- Condition: Faulty
- Location: Fire/Overheat
- Part time: 23,238 hours, 8,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE ALL ENG AND APU FIRE AND OVR HEAT LITES AND BELL ACTIVATED MULT TIMES UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V917516 MAC RELATED WORK ORDER 000000003095565 AND PRTR REMOVED AND REPLACED FIRE/OVERHEAT CONTROL PANEL IAW AMM 26-10-01, OPS CK GOOD PANEL, CONTROL, OFF 29-2615-9-0001 7414 ON 29-2615-9-0001 1371 PANEL, CONTROL, OFF 29-2615-9-0001 7414 ON 0000  REMOVED AND REPLACED FIRE/OVERHEAT CONTROL PANEL IAW AMM 26-10-01, OPS CK GOOD  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1505108 SN OFF 7414.
